# SDR 97ZZZX1867

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43733
- Make and model: Piper PA-28-161
- Aircraft serial: 288416122
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Engine Rear
- Part time: 4,154 hours
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ENGINE COMPARTMENT ON FIRE AT REAR OF ENGINE.  INSPECTION OF ENGINE REVEALS NO APPARENT CAUSE FOR START-UP OF FIRE.  CARBURETOR SENT TO SOUTHEAST FUEL SYSTEM, CRS TW4R559M FOR INSPECTION.  REFER TO CEU INV NR 27646/2878 FOR DETAILS.
